# SDR C2XA05IA046

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 5,912 hours, 3,161 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203826
- Condition: Inoperative
- Location: Lavatory
- Part time: 5,917 hours, 3,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LAV SMOKE WARNING IN FLIGHT.  MX OPERATIONALLY CHECKED LAV SMOKE DETECTOR WITH NO DEFECTS.  IN PBC, REPEATED, LAV SMOKE DETECTOR PLACED ON MEL 26-14-00 CAT-C CTL NR 050058, AIRCRAFT RETURN TO SERVICE.  IN IAH, MX VERIFIED NORMAL OPERATION OF LAV SMOKE DETECTOR.  REMOVED MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  IN GRR, CREW AGAIN REPORTED A LAV SMOKE INDICATION DURING CLIMB WITH NO SMOKE NOTED.  THE SMOKE DETECTOR WAS PLACED ON MEL 26-14-00 CAT-C CTL 050066, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED IN IAH ON FLIGHT 2906 MX REMOVED & REPLACED LAV SMOKE DETECTOR, OPS CHECKED WITH NO DEFECTS, REMOVED MEL, RETURNED TO SERVICE.
